# SDR DALA2022101006534

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737
- Aircraft serial: 31961
- Aircraft time: 21,801 hours, 8,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9585475) DURING INSPECTION FOUND F/C SEAT MOUNTED EMERGENCY LIGHTS INOP. R/R BATTERY PACK LOCATED FWD GALLEY CEILING PER B737 AMM 33-51. OPS CK GOOD.
